# SDR UPS98225603

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Ws 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 FLAP TRACK WING LUG WBL 203 HAS CORROSION.  CORROSION REMOVED AND REPAIR THEN CARRIED OUT PER SRS ENGINEERING OR DER 98-01-018.
